REAL

A generalization of some generalizations of Sperner's theorem

Katona, Gyula (1972) A generalization of some generalizations of Sperner's theorem. JOURNAL OF COMBINATORIAL THEORY SERIES B, 12 (1). pp. 72-81. ISSN 0095-8956

[img]
Preview
Text
paper_18.pdf

Download (2767Kb) | Preview

Abstract

A theorem of Erdös says: If A is a family of subsets of a set S of n elements and no h + 1 different members of the family form a chain A1 ⊂ ... ⊂ An+1, then the maximum of the size of A is the sum of the h largest binomial coefficients of order n. The paper gives a weaker condition guaranteeing the same maximum. It is formulated in more abstract language. © 1972.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 30 Jan 2015 09:16
Last Modified: 30 Jan 2015 09:16
URI: http://real.mtak.hu/id/eprint/21115

Actions (login required)

View Item View Item